# SDR UALA2013032501849

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 66,540 hours, 9,487 cycles
- Engine: Pwa PW40903
- System (JASC): 2140 · Heating System
- Part: Control Valve
- Part number: 32908881
- Part serial: 681
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO HEAT VALVE AFT FAILURE OF AFT CARGO HEAT SHUTOFF VALVE OR (SOV) OR TEMP CONTROL VALVE (TCV).  INTERMITTENT STATUS MSG-2112031 INACTV ER MODE. REPLACED AFT CARGO TEMP.  CONTROL VALVE PER AMM.
